Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Grey hair on beard and chest. What can help me get rid of them?

I am 27 years old and unmarried, one and half year back white/Grey appeared on my beard and chest , now it has grown a lot around 50%. I have no physical problems, some times I get stress up with my work. I am 5.10 and my weight various between 72 to 78 kgs. My eating habits are normal, I usually drinks everyday...I mostly eat home made food. I am from Indian. Is there a way to get rid of grey especially from beard or to stop this increase? Thanks in advance.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Neeraj,
Thanks for writing in.
Greying of hair is due to nutritional deficiency,genetic and environmental factors.
The hair which are already grey nothing much can be done about them.
The medications are available which can effectively prevent further greying of hair.
Specific nutrients can be taken in supplement to food to prevent further greying.
Consider a visit to a qualified dermatologist for prescription medications.
Hope this helps.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor